The automorphisms of the orthogonal groups ... n (V), n ... 5.
Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 112-155
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1978__298_151973,
author = {Arnold A. Johnson},
title = {The automorphisms of the orthogonal groups ... n {(V),} n ... 5.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {112--155},
year = {1978},
volume = {298},
zbl = {0366.20028},
url = {http://geodesic.mathdoc.fr/item/JRAM_1978__298_151973/}
}
Arnold A. Johnson. The automorphisms of the orthogonal groups ... n (V), n ... 5.. Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 112-155. http://geodesic.mathdoc.fr/item/JRAM_1978__298_151973/